Menu
  • Join
  • Login
  • Contact
 

Search abstracts


The factors associated with severe cutaneous adverse drug reactions and the subsequent medical consumptions

  • At: 2008 FIP Congress in Basel (Switzerland)
  • Type: Poster
  • By: MAO, Chien-Tai (Chang Gung Memorial Hospital, Taoyuan, China Taiwan)
  • Co-author(s): Deng, Shin-Tarng (Chang Gung Memorial Hospital, TAOYUAN, China Taiwan)
    Hsu, Kuang-Hung (Chang Gung University, Taoyuan, China Taiwan)
  • Abstract:

    Introduction: Severe cutaneous adverse drug reactions were found in many manifestations in the literatures, such as Stevens-Johnson syndrome, and the toxic epidermal necrolysis. These acute severe skin and mucous membrane adverse reactions could cause fatal consequence and high medical consumptions. As the natures of these adverse events have..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses